# SDR REXA2013033100604

- Difficulty date: March 31, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N8423C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7423
- Aircraft time: 28,084 hours, 25,211 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Contaminated
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 4168 (RIC TO CVG) HAD HYDRAULIC SYSTEM 3 LOW PRESSURE CAUTION CAME ON AND GEAR DISAGREE AFTER TAKEOFF.  LOW PRESSURE SHOWING 100% QUANTITY.  THE CREW STATED THAT QRH STARTED TO TURN ON 2ND HYDRAULIC 3 PUMP.  SINCE IT WAS ALREADY ON, THEY CYCLED IT OFF AND BACK ON, AND THE QUANTITY WENT TO 80% AND ALL WORKED NORMAL.  THE FLIGHT CONTINUED TO CVG WITHOUT FURTHER ISSUES AND LANDED SAFELY.  GEAR EXTENDED NORMALLY.  BLED AIR FROM NR 3 SYSTEM.  PERFORMED FUNCTIONAL CHECK OF LANDING GEAR PER MM 32-30-00.  RETRACTION TIMES AND PRESSURES AS FOLLOWS 3A RETRACT 16 SEC/2300 PSI > 3A EXTEND 17 SEC/2300 PSI / 3B RETRACT 16 SEC /2300 PSI > 3B EXTEND 16 SEC/2300 PSI / 3A+B RETRACT 13 SEC/2900PSI / 3A+B EXTEND 12 SEC/2900 PSI.  NR 3 HYD QUANTITY WITH PRESSURE 85% PRIOR TO BLEED AND 55% AFTER BLEED.
